# SDR USAASB02242

- Difficulty date: December 30, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE BULLNOSE EMERGENCY LIGHT ASSEMBLY, LOCATED ABOVE SEAT 7D, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1135 CHARGER ASSEMBLY AND THE BATTERY PACK (P/N 2013-1A).  OPS CHECK GOOD.  (M)
